Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Hit head hard and now hurting. Took extra-strength tylenol. Having dark circles under eyes. What to do?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
Hi. I am 51 year old female in good health. Earlier today I hit my head hard on a low-hanging porch. It hurt super bad but didn't break the skin. I took a couple of extra-strength tylenol and the pain went away pretty quickly and except for some slight tenderness, it doesn't feel bad anymore. My pupils aren't dilated or different sizes. Its been about 8 or 9 hours since the accident. Now I can see that I have dark circles under both of my eyes and against my nose right by my eyes. Not super super dark, but definitely darker than usual. Should I worry?
Posted Thu, 15 Aug 2013 in Medicines and Side Effects
Answered by Dr. Shanthi.E 8 minutes later

No, there are absolutely no reasons to worry. You should be fine soon.

Apply ice packs to the affected areas every 2 hours for next 6 hrs. Do not worry. There is no serious damage to your face or to your brain.

Take rest and drink plenty of fluids. There is no need to see a doctor now.

Get well soon.     

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor